# SDR ASOA201100945

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 20,948 hours, 18,758 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: False Activation
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT 14TH STAGE DUCT WARNING MESSAGE ENROUTE AT FL210 OPERATED TO DESTINATION IAW QRH WARNING CHIMED ON AND OFF FOR DURATION OF FLIGHT WHILE LT ENGINE OPERATED AT IDLE.  EMERGENCY DECLARED.  R & R PYLON SENSING ELEMENT, A59WK, REF AMM 36-21-01.
